| Catalog Number |
00515047500 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, the device/motor did not work from the start of use.During product evaluation and visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.There was no patient impact, but it is unknown if there was delay.Due diligence is complete and there is no additional information available.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: foreign - event occurred in japan.Complaint can be confirmed through the returned product analysis.Functional testing of the returned product found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.There did not appear to be damage to the wiring of the pack.Review of the device history record identified no deviations or anomalies during manufacturing.Root cause has been identified as a manufacturing issue exacerbated by a design issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.